# SDR 98ZZZX347

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29MM
- Make and model: Cessna 402B
- Aircraft serial: 402B0863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 52130452
- Condition: Cracked
- Location: Nlg Rt Well Skin
- Part time: 7,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE MECHANIC NOTICED A TEAR IN THE RIGHT SIDE OF THE NOSE GEAR WHEELWELL SKIN UNDER THE DOWNLOCK HINGE BRACKET (CESSNA BRACKET PART 0842105-2).  THE DOUBLER THAT ATTACHES TO THE SKIN/BRACKET ASSEMBLY (DOUBLER CESSNA PART 5213045-2) WAS ALSO CRACKED/BROKEN.  SUBMITTER STATED THIS PROBLEM IS MOST COMMONLY FOUND ON THE LEFT SIDE, THE ABOVE MENTIONED BRACKET ON THE LEFT SIDE ACTUATES OR CYCLES THE GEAR.  THE PROBLEM COULD BE ASSOCIATED WITH ICE BUILDING (OR FORMING) ON THE LEADING EDGES OF GEAR DOORS CAUSING A PARTIAL BIND WHEN TRYING TO CYCLE THE GEAR.
